advertisement
Question
Posted by: Rina | 2012/12/06

Stiffness in fingers lower joint

Hi and Welcome to our " geriatric soundig section: :)
I have notices in the last few weeks that my fingers feel thick and stiff, not in the mornings, only in the afternoon till eve.
I am 51 yrs old, on Eltroxin and use a 50mg HRT patch
What could the cause be?
Have a super day

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageOsteopath

Hello Rina,
Your fingers may be sore due to the way you use them or could be a possible side effect of medication. Please consult with your Gp to discuss further.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement